# SDR FDEA201108023105

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN, BS 1560-1585, S26-29R MISREPAIRED.  FABRICATED DOUBLER IAW EA F-5330-147736 AND INSTALLED NEW DOUBLER IAW SRM 51-40-02 AND EA 5330-147736.
